# SDR MDR03035

- Difficulty date: November 20, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Engine: Pwa JFTD12A4A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 6535807053043
- Part serial: 0220
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 5,681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TGB CENTER HOUSING WAS FOUND CRACKED WHILE INSTALLED ON THE AIRCRAFT.  IT WAS REMOVED PREMATURELY ON OCTOBER 20, 2000.  THE SHOP DETECTED THE  CRACK VISUALLY.  THE CRACK BEGAN AT THE SECOND ROSAN STUD CLOCKWISE FROM THE ROSAN SEAT PAD LOCATED 34 DEGREES FROM CENTERLINE OF INPUT BORE.  THE CRACK EXTENDED RADIALLY THROUGH .3750-16 NC TAPPED BORE AND ABOUT 3.2500 OF AN INCH THROUGH THE WEB.  PROBABLE CAUSE IS UNKNOWN AT THIS TIME.
